# SDR F3LA2022090200093

- Difficulty date: August 14, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,830 hours, 8,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Part number: D5348004320700
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,830 hours, 8,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R # 12704.0310 AFT CABIN AFT WET AREA R/H FLOOR BEAM AT THRESHOLD AREA HAS CORROSION AT ATTACHMENT HOLES AT FR 68.
CORRECTIVE ACTION: CLEANED, EVALUATED & REPAIRED AFT CABIN WET AREA R/H FLOORBEAM AT THRESHOLD AREA ATTACHEMENTS HOLES AT FR 68 I.A.W. A320 SRM 53-41-300-001 REPAR CAT A, NO FURTHER ACTION REQUIRED
